MathSciNet Relay Station
MathSciNet bibliographic data
MR493268 (58 #12297) 46B10 (46G10)
Stegall, Charles The duality between Asplund spaces and spaces with the Radon-Nikodým property. Israel J. Math. 29 (1978), no. 4, 408–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement